# SDR MASA2011072703325

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 26,177 hours, 24,555 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE FOLLOWED BY NG DOOR WARNING.  R2 NLG PRIORITY VALVE.
